MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28; CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28; CERAMIC BALL HEAD
Catalog Number 01.29.230H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 august 2019: lot 19c0001: (b)(4) items manufactured and released on 30-jan-2019.Expiration date: 2024-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.243a head biolox option ø 28 (k131518), lot.19c0023.Batch review performed on 16 august 2019: lot 19c0023: (b)(4) items manufactured and released on 31-jan-2019.Expiration date: 2024-01-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2854mhc double mobility hc liner 28/dmg (k092265), lot.1810746.Batch review performed on 16 august 2019: lot 1810746: (b)(4) items manufactured and released on 05-feb-2019.Expiration date: 2024-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one other similar reported event.
 
Event or Problem Description
The patient came in, 3 weeks after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon revised the medacta 28mm biolox option head with a 28mm biolox option head, a medacta biolox option sleeve xl with a biolox option sleeve xl and a medacta versafitcup dm liner hc 54/28 with a versafitcup dm liner hc 54/28.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28
Common Device Name
CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8979021
Report Number3005180920-2019-00757
Device Sequence Number11608103
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Catalogue Number01.29.230H
Device Lot Number19C0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;